# SDR AALA201802019001

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 10,894 hours, 4,265 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ON CLIMB OUT TO 5000 FEET OR SO AND ON ARRIVAL BELOW 5000 FEET A DIRTY SOCK SMELL WAS VERY NOTICEABLE IN CABIN AND DETECTED IN COCKPIT ON ARRIVAL. REPLACED OIL PUMP MODULE LUBE PER AMM 49-91-45.
